Cherednik operators and Ruijsenaars-Schneider model at infinity

Research output: Contribution to journalArticlepeer-review


Heckman introduced N operators on the space of polynomials in N
variables, such that these operators form a covariant set relative to permutations
of the operators and variables, and such that Jack symmetric polynomials are
eigenfunctions of the power sums of these operators. We introduce the analogues
of these N operators for Macdonald symmetric polynomials, by using Cherednik
operators. The latter operators pairwise commute, and Macdonald polynomials
are eigenfunctions of their power sums.We compute the limits of our operators at
N→∞. These limits yield a Lax operator for Macdonald symmetric functions.
Original languageEnglish
Article numberIMRN-2017-186.R1
Pages (from-to)2266–2294
JournalInternational Mathematics Research Notices
Issue number8
Early online date21 Aug 2017
Publication statusPublished - 1 Apr 2019

Bibliographical note

© The Author(s) 2017. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

Cite this